# SDR DALA1032649853

- Difficulty date: November 16, 2010
- Submitted: November 17, 2010
- Operation: Air carrier
- Aircraft: N762NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47710
- Aircraft time: 79,541 hours, 80,395 cycles
- Engine: Pwa JT8D17
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 105
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK, FOUND NOSE W/W LT TUNNEL STA 105, LBL 25 PRESSURE DECK WEB CRACKED MATERIAL ID FOR DOUBLER REPAIR .025 DMS1592, T1-6AL-4VPO NR1022171, FILLER .040 2024-T3, PO1022422 IAW 10-02-801-663A. REMOVED WEB SUPPORT BRACKET, FITTING BRACKET AND WIRE BUNDLE BRACKET IAW SRM 51-30-2. TRIMMED OUT CRACK IAW SRM 53-10-2-801-663A 1 X .7500 IN INSP IAW NDT SPM06-10-01 NO INDICATIONS NOTED A2700 MILLEDE FITTING .025 IAW SRM 53-10-02-801-663A ON TRAVELER 2281N01265 FABED FILLER AND DOUBLER IAW 53-10-2-801-663A LOCATED AND DRILLED IAW SRM 51-10-4 TREATED IAW SRM 51-10-3. INSTALLED DOUBLER FILLER BRACKET FITTING WIRE BRACKET IAW SRM 51-10-5.
